# SDR IPXA09657446

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O SLIDING WINDOW WILL NOT LOCK.  ADJ WINDOW PER 56-11-02-5.  OPS CHECKS GOOD.
